Differential and Integral Equations

Convergence of coupled systems of nonlinear finite difference elliptic equations

C. V. Pao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 4 (1990), 783-798.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700417

Mathematical Reviews number (MathSciNet)
MR1044220

Zentralblatt MATH identifier
0726.65114

Subjects
Primary: 65N12: Stability and convergence of numerical methods
Secondary: 65N22: Solution of discretized equations [See also 65Fxx, 65Hxx]

Citation

Pao, C. V. Convergence of coupled systems of nonlinear finite difference elliptic equations. Differential Integral Equations 3 (1990), no. 4, 783--798. https://projecteuclid.org/euclid.die/1372700417


Export citation